# SDR SCNA20150211022

- Difficulty date: January 31, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT RBL 22 JUST FWD OF FS 727D CAP STRIP IS PUNCTURED.  R & R AFT CARGO PIT ZEE CHANNEL AT RBL 22 FROM 727 TO STA 767.
